# SDR SIMA20150225008

- Difficulty date: February 25, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 10,836 hours, 7,138 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: MM67097111006
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HEAT EXCHANGER WATER INJECTION LINE BRACKET BETWEEN FS 1144.00 & 1162.00 AT STRINGER 9 IS CRACKED.  R & R BRACKET IAW SRM 51-24-06.
